Alert archive / Indiana / Frost Advisories in 2022

Frost Advisory 2, NWS Indianapolis, IN

April 26, 202239 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Apr 26, 2022, 3:50 AM EDT for 39 counties in Indiana. It took effect at Apr 27, 2022, 2:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2022, 3:50 AM EDT (07:50 UTC)
In effect from
Apr 27, 2022, 2:00 AM EDT
Expired
Apr 27, 2022, 10:00 AM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WWUS73 KIND 260750
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
350 AM EDT Tue Apr 26 2022

INZ021-028>031-035>049-051>057-060>065-067>072-261600-
/O.NEW.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
350 AM EDT Tue Apr 26 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Expect widespread frost across Central
  Indiana with temperatures dropping into the low to mid 30s. Best
  chance for temperatures to fall at or below freezing is along
  and north of a line from Lafayette to Kokomo to Muncie. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
4 follow-up statements
967 
WWUS73 KIND 261626
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1226 PM EDT Tue Apr 26 2022

INZ021-028>031-035>049-051>057-060>065-067>072-270030-
/O.CON.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, 
Mooresville, Greenwood, Franklin, Shelbyville, Rushville, 
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, 
Jasonville, Worthington, Bloomington, Nashville, Columbus, 
Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, 
Mitchell, Seymour, and North Vernon
1226 PM EDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...All of central Indiana.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Expect widespread frost across Central 
  Indiana with temperatures dropping into the low to mid 30s. 
  Best chance for temperatures to fall at or below freezing is 
  along and north of a line from Lafayette to Kokomo to Muncie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
965 
WWUS73 KIND 261843
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
243 PM EDT Tue Apr 26 2022

INZ021-031-038-040>042-049-270245-
/O.UPG.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/
/O.NEW.KIND.FZ.W.0004.220427T0600Z-220427T1400Z/
Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry-
Including the cities of Delphi, Flora, Kokomo, Tipton, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, 
and New Castle
243 PM EDT Tue Apr 26 2022

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Carroll, Howard, Tipton, Madison, Delaware, Randolph 
  and Henry Counties.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-270245-
/O.CON.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Williamsport, West Lebanon, Lafayette, 
West Lafayette, Frankfort, Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, and North Vernon
243 PM EDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of central, south central, southeast, 
  southwest and west central Indiana.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
202 
WWUS73 KIND 270143
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
943 PM EDT Tue Apr 26 2022

INZ021-031-038-040>042-049-270945-
/O.CON.KIND.FZ.W.0004.220427T0600Z-220427T1400Z/
Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry-
Including the cities of Delphi, Flora, Kokomo, Tipton, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, 
and New Castle
943 PM EDT Tue Apr 26 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Carroll, Howard, Tipton, Madison, Delaware, Randolph 
  and Henry Counties.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-270945-
/O.CON.KIND.FR.Y.0002.220427T0600Z-220427T1400Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Williamsport, West Lebanon, Lafayette, 
West Lafayette, Frankfort, Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, and North Vernon
943 PM EDT Tue Apr 26 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
WEDNESDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of central, south central, southeast, 
  southwest and west central Indiana.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
037 
WWUS73 KIND 270900
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
500 AM EDT Wed Apr 27 2022

INZ021-031-038-040>042-049-271400-
/O.CON.KIND.FZ.W.0004.000000T0000Z-220427T1400Z/
Carroll-Howard-Tipton-Madison-Delaware-Randolph-Henry-
Including the cities of Delphi, Flora, Kokomo, Tipton, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, 
and New Castle
500 AM EDT Wed Apr 27 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Carroll, Howard, Tipton, Madison, Delaware, Randolph 
  and Henry Counties.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-271400-
/O.CON.KIND.FR.Y.0002.000000T0000Z-220427T1400Z/
Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Hamilton-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Vigo-Clay-Owen-
Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-
Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Williamsport, West Lebanon, Lafayette, 
West Lafayette, Frankfort, Attica, Covington, Veedersburg, 
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, 
Noblesville, Clinton, Fairview Park, Rockville, Montezuma, 
Rosedale, Greencastle, Plainfield, Brownsburg, Danville, 
Indianapolis, Greenfield, Terre Haute, Brazil, Spencer, Gosport, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, 
Bloomfield, Jasonville, Worthington, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, and North Vernon
500 AM EDT Wed Apr 27 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of central, south central, southeast, 
  southwest and west central Indiana.

* WHEN...From 2 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 26, 2:59 AM EDT, 51 minutes earlier.

Area forecast discussion, Apr 26, 2:59 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
259 AM EDT Tue Apr 26 2022

.Short Term...(Today through Wednesday)
Issued at 259 AM EDT Tue Apr 26 2022

...Well below normal temperatures the next few days...
...Frost threat Tuesday night into Wednesday morning...

.Today and Tonight...

Current satellite imagery early this morning showing high clouds
streaming northeast through Indiana in conjunction with the upper
jet overhead. While the surface front passed through the region
yesterday leading to northerly flow and cold air advection at the
surface, the upper trough axis still remains to the west, hence
southwest flow aloft and high clouds. Frost threat early this
morning is low as conditions are not optimal for radiational cooling
with the scattered cloud cover and northwest winds around 10 mph.
Still expecting a chilly morning though with many areas dropping
down into the mid and upper 30s by sunrise.

Soundings and RH cross sections reveal low level moisture present
under an inversion this morning. Weak PVA ahead of the approaching
trough axis and just enough moisture in the lower level should lead
to strato-cumulus development. Expect clouds to clear this evening
as drier air advects in aloft and with NVA behind the trough.
Despite the filtered strong April sunshine, temperatures will be
around 10-15 degrees below normal with such a cold airmass overhead.
Highs will struggle to rise much above the mid to upper 50s
areawide. On top of that, a mixed PBL below the inversion should
allow winds mix down to the surface with gusts 20-25 mph this
afternoon making it feel even cooler.

Center of the surface high settles over Indiana tonight creating
optimal conditions for radiational cooling with clear skies and
light winds. With dew points in the upper 20s to near 30, expect
temperatures to plummet overnight into the low to mid 30s.
Confidence remains high in a widespread frost threat across much of
Central Indiana; there a frost advisory has been issued for
overnight tonight into Wednesday morning. Best chance for
temperatures at or below 32 look to be from LaFayette to Kokomo to
Muncie; however confidence is not high enough to warrant a Freeze
Warning; therefore a Frost Advisory should suffice.

.Wednesday...

Very similar conditions on Wednesday with below average temperatures
and partly to mostly sunny skies. Despite a continuing upper level
northwest flow pattern, mid level ridge axis moves right on top of
the region with a slight moderation in 850 mb temperatures. After a
frosty morning, surface temperatures moderate into the mid and
upper 50s. Far southwest portions of Indiana may break the 60 degree
mark as this area is much closer to an approaching warmer air mass
in the Plains. As a low develops on a lee side of the Rockies, a
warm front sets up just southwest of Indiana. Moisture streaming up
and over the boundary will make its way northward into Indiana
beginning Wednesday evening and continue into the overnight hours.
High clouds and increasing dew points should limit how far
temperatures fall Wednesday evening, especially across the south and
western part of the CWA.

&&

.Long Term...(Wednesday night through Monday)
Issued at 259 AM EDT Tue Apr 26 2022

- Dry and warming temperatures on Wednesday Night into Thursday.
- Rain chances persist Thursday Night through Monday.

Wednesday Night through Thursday...

Models depict ridging aloft building over the plains states and
pushing into the Ohio Valley and Great Lakes on Thursday. Meanwhile
within the lower levels strong high pressure will be slowly exiting
Central Indiana for the east coast. This will set up an overrunning
situation on Thursday with lower level flow front east and flow
aloft front the west. Moisture will be rather limited as a very dry
surface high will have just departed...but the overrunning should be
enough for some cloud cover as forecast soundings show saturation. A
strong forcing mechanism fails to be available at this time. Thus
will trend toward increasing clouds on Wednesday Night and cloudy
skies on Thursday. Will not veer far from NBM on Temps.

Friday through Saturday Night...

Aloft the models continue to suggest strong ridging building across
the Mississippi valley and pushing east through Saturday. Meanwhile a
stronger upper low is expected to push out of the NW Plains to the
central Plains. Associated with this system within the lower levels
a strong warm front is depicted to set up across NRN IL...across
Central Indiana to eastern KY and WVA. A strong lower level
baroclinic zone looks to be in play during this time across Central
Indiana...ideal for lower level convergence and clouds. Forecast
soundings continue to suggest a saturated column at this time.
Thus will continue some rain chances through Saturday Night.

Sunday and Monday...

Model suggest the surface low over the upper Mississippi valley to
occlude...but Central Indiana does manage to get into the warm
sector of the system on Sunday and Monday. This allows for more warm
and humid air available. Confidence in the time period is low.
Forcing aloft seems minimal and disorganized. Given the higher dew
points however...models seem to insist to keep some pops although by
this point the lower level features are limited to the disorganized
remains of an occluded front. Thus will keep some low chc pops here
for now.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1117 PM EDT Mon Apr 25 2022

IMPACTS:

- VFR conditions through Tuesday evening
- Northwest wind gusts up to 20kts Tuesday afternoon

DISCUSSION:

High pressure building into the region early this evening with
lingering diurnal cu within a cold advection regime underneath mid
and high level clouds streaming across the Ohio Valley. The cu will
diminish shortly after sunset with high level clouds gradually
scattering from the west overnight. Boundary layer is not expected
to decouple tonight...with northwest winds holding at 7-10kts.

Surface high pressure will strengthen across the Ohio Valley on
Tuesday but a trailing upper level trough will promote a healthy
diurnal cu field with model soundings supporting as well with
moisture lingering through the boundary layer. Cu will diminish late
afternoon as the trough axis shifts east and deeper subsidence
advects into the region. Northwest winds will become gusty again in
the afternoon at around 20kts.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...CM
Long Term...Puma
Aviation...Ryan
Hazardous weather outlook, Apr 25, 9:55 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
955 PM EDT Mon Apr 25 2022

INZ021-028>031-035>049-051>057-060>065-067>072-270200-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
955 PM EDT Mon Apr 25 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Frost and freezing conditions are possible across parts of central
Indiana Tuesday night.

Thunderstorms are possible on Saturday and Saturday Night. It is too
soon to determine if these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:45 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike70 hr
Apr 25, 9:45 PM EDTRiver Flood WarningINDDaviess, Greene, Knox38 hr
Apr 26, 2:43 PM EDTFreeze WarningINDCarroll, Delaware, Henry, Howard, Madison, Randolph and 1 more19 hr

Nearby

Frost Advisories in Indiana, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.